# SDR FDEA201108243456

- Difficulty date: August 24, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348141
- Condition: Corroded
- Location: Bs 1148 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 FRAME SHEAR TIE IS CORRODED BETWEEN S28-29L.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM 53-10-4 FIG 11.
